MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCEDC)677; CARDIAC CATHETERIZATION KIT

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCEDC)677; CARDIAC CATHETERIZATION KIT
Model Number SAN46CCEDD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for lot number 20200213-23-sh, revealed a manufactured date of january 07th 2020.No exception was recorded in the device history record that could lead to the reported incident.Based on supplier investigation, the average linting data is 0.162 g / 10 pieces.No sample returned for investigation, only photo of sample was provided.The investigation of the photo provided revealed no abnormal situation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation results, no abnormal situation happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
The customer reported surgeon was doing a peripheral procedure and as they were running the catheter, they started to develop small embolized fluff balls that could possibly go into the patient and cause a serious issue.There was no injury or adverse event to the (b)(6) year-old male patient that required additional medical treatment.
 
Additional Manufacturer Narrative
A review of the device history record for lot number 20200213-23-sh, revealed a manufactured date of january 07th 2020.No exception was recorded in the device history record that could lead to the reported incident.Based on supplier investigation, the average linting data is 0.162 g / 10 pieces.No sample returned for investigation, only photo of sample was provided.A second batch of photos were provided.A review of the second batch of photos revealed fluff balls were found on the surface of the product.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation results, no abnormal situation happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor trends for this type of incident.

Brand Name
CARDIAC CATH PACK (CCEDC)677
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10518871
Report Number1423537-2020-00511
Device Sequence Number3168302
Product Code OES
UDI-Device Identifier10888439629866
UDI-Public10888439629866
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN46CCEDD
Device Catalogue NumberSAN46CCEDD
Device Lot Number404931
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date11/16/2020
Patient Sequence Number1
Patient Age88 YR
Patient Weight76